# SDR ASOA2012092102257

- Difficulty date: September 19, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 9,032 hours, 5,894 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED "STALL FAIL" CAUTION MESSAGE WHILE LATER WE RECIEVED CONTINIOUS IGNITION, THE WARBLER & STICK SHAKER ACTIVATED.  THE LOW SPEED & HIGH SPEED CUES SHOWED ON THE LT AIRSPEED TAPE WHILE INDICATING 280KTS.  ACFT RETURNED TO DEPARTURE AFTER T/O.  EMERGENCY DECLARED AS A PRECAUTION.  R & R STALL COMPUTER.  OPS CHECK STALL COMPUTER - GOOD IAW AMM 27-35-01-710-801.  SDR CLOSED.
